# SDR A6WA200940464

- Difficulty date: July 28, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SILL IS CRACKED AT FS 574.00, LBL 44.00, WL 72.00, CRACK LENGTH IS .350".  CARGO BAY FLOOR SILL FS 574.00, LBL 44.00, WL 72.00, REPAIRED IAW REO 601R-53-61-1741.  (K)
